Hyperhidrosis

Home > Groups > Hyperhidrosis

Support group for people who have Hyperhidrosis, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I have lung limited MPA. I have ahad anumber of f...

    I have lung limited MPA. I have ahad anumber of flares treated with a 4 week course of Rituxan...now I receive a lower dose infusion every 6 months to prevent flares. I am not on any others meds at this time for my MPA. For the last 2 years I have experienced excessive sweating especially involving my head and neck. The sweating occurs sometimes when it isn’t especially hot...often The rest of my body feels chilled. The sweating is so uncomfortable and very inconvenient. Anyone have any solutions?

    Post created 2 days 17 hours ago

  • I want to speak about the side effects of gabapent...

    I want to speak about the side effects of gabapentin

    Post created 3 days 22 hours ago

  • I have been taking Isoniazyd for 4 months now się ...

    I have been taking Isoniazyd for 4 months now się to latent TB. Sweating started in the first month of taking the drug. My skin is wet almost all the time.

    Post created 5 days 5 hours ago

  • I sweat everyday, I become soaked.I do take other ...

    I sweat everyday, I become soaked.I do take other meds because I have Multiple Myloma,but I checked out with the other meds,and changed some,but no stop to the sweating.This might be the reason being on Metformin..Not sure.I can't figure out ,I never sweat in my life just waling to the car.In the winter I sweat the same.

    Post created 5 days 23 hours ago

  • Maybe, at last, I may be determining why I sweat s...

    Maybe, at last, I may be determining why I sweat so bad.

    Post created 1 week 57 min ago

  • I have been on 20 mg Tamoxifen for 4 1/2 years plu...

    I have been on 20 mg Tamoxifen for 4 1/2 years plus 37.5 mg veniflaxen to stop the sweats. Ha. It is awful. The Sweat runs down my head and I look like I’ve just had a shower! I am 63 years old. Can’t wait for March when I can stop the drugs. Also had a hysterectomy almost two years ago maybe this may have made allthis worse

    Post created 1 week 15 hours ago

  • Hello, My issue is that whenever I get active and ...

    Hello, My issue is that whenever I get active and do light to moderate work I start sweating and my shirt gets soaked. I will not stop sweating until I stop moving and doing any work at all. Please advise if you have had this problem and what have you done to help with the sweating. I am on Suboxone for cronic pain and take about 8mg per day.

    Post created 1 week 1 day ago

  • I have a disease called Dermatomyositis overlappin...

    I have a disease called Dermatomyositis overlapping Lupus. I take 60 mg of prednisone a day, 4 mg of Folic Acid a day, 2 ml. of Methotrexate a week & I get a Retuxan Chemotherapy for 8 hrs 2 times a week every 3 months! My muscle strength has almost completely returned, but my purple skin rash (which looks like psoriasis) that is on my hands, feet, knees, elbows, scalp, & face hasn't really gotten better! I also lost a lot of my hair & the hair I have is like straw! But my biggest issue is the profuse sweating I do all day & night!! I sweat as I dry myself after I get out of the shower & try to dry myself off! I sweat 24 hrs a day! I can't even put makeup on! And if I style the little hair I have, it doesn't last because my scalp, forehead & face sweat so bad! My body pours sweat all day too!! I can deal with all my symptoms, & even the terrible side effects from the 60 mg of prednisone daily, the 2 ml. of Methotrexate weekly & the chemo every 3 months!! But my profuse sweating is embarrassing & keeps me from leaving the house or going outdoors in warm weather, & especially going to any family functions because of the embarrassment of my disgusting sweating!!! Please help me to live a normal life again? This has been going on for 4 years, & I feel like I am loosing my mind!!!
    Sincerely,
    Karen

    Post created 4 weeks 1 day ago

  • I've been experiencing excessive sweating, since I...

    I've been experiencing excessive sweating, since I've been on Brilinta since June, 2017.
    It comes and goes constantly, day and night.
    I have a visit with cardiologist this month, to discuss this issue.

    Post created 4 weeks 1 day ago

  • No more sweats after 10 years

    I have suffered from excessive sweating for over 10 years and thought it was related to fibromyalgia. I need not tell fellow sufferers from hyperhidrosis how this can ruin your quality of life.
    I recently had my annual review at my surgery and I am borderline type 2 diabetes...I was told to stop taking atenolol as it is now known that it can contribute to this condition.
    This was 4 days ago and I have not had any sweating since. I cannot believe it after all these years of asking doctors for blood tests etc..and being told it can be linked with tramadol that I take for my pain relief from fibromyalgia.
    It's like a new lease of life. I have had numerous showers and stayed cool and dry afterwards. I walked briskly for 15 minutes into town and stayed dry and was able to go into shops without using paper towels, battery operated fan. I feel like shouting it from the hills and am almost frightened to spewak to soon.
    I shall keep a record and fingers crossed this is going to be permanent.
    I'd be interested to see if anyone else who has stopped taking atenolol has had the same result.
    .

    Post created 1 month 6 days ago